RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 6, Pages 217–226 (Mi fpm1093)  

The Chekhov–Fock parametrization of Teichmüller spaces and dessins d'enfants

G. B. Shabata, V. I. Zolotarskayab

a Russian State University for the Humanities
b Deloitte

Abstract: The construction of Chekhov and Fock, which associates a complex structure to a trivalent ribbon graph with real numbers on its edges, is reformulated in cartographic terms. It turns out that the “dessins d'enfants” construction corresponds to zero numbers. Two examples are discussed, and the future development of the theory is suggested.

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 158:1, 155–161

Bibliographic databases:

UDC: 512.7+515.162

Citation: G. B. Shabat, V. I. Zolotarskaya, “The Chekhov–Fock parametrization of Teichmüller spaces and dessins d'enfants”, Fundam. Prikl. Mat., 13:6 (2007), 217–226; J. Math. Sci., 158:1 (2009), 155–161

Citation in format AMSBIB
\Bibitem{ShaZol07}
\by G.~B.~Shabat, V.~I.~Zolotarskaya
\paper The Chekhov--Fock parametrization of Teichm\"uller spaces and dessins d'enfants
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 6
\pages 217--226
\mathnet{http://mi.mathnet.ru/fpm1093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2476037}
\elib{http://elibrary.ru/item.asp?id=11162705}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 158
\issue 1
\pages 155--161
\crossref{https://doi.org/10.1007/s10958-009-9368-4}
\elib{http://elibrary.ru/item.asp?id=13600728}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62249142052}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1093
  • http://mi.mathnet.ru/eng/fpm/v13/i6/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:453
    Full text:190
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020